# SDR VNAA2017102399901

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE REAR PRESSURE BULKHEAD WEB WITH MULTIPLE CRACK INDICATIONS AT RBL 18, WL 103, TWO INCHES LONG 50% FSH.  FAILED NDT INSPECTION.  PERFORM INTERIM REPAIR IAW REO 601R-53-61-1285, REV E.
